Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Can I take Testoril if I am taking Valsartan and Atorvastatin

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1201 Questions
My question is, Can I take Testoril if I am taking Valsartan and Atorvastatin................. I am told it has no side effects and is all natural ingredients. If ok, should I start with a small portion at first?
Posted Fri, 17 Jan 2014 in Medicines and Side Effects
Answered by Dr. Jorge Brenes-Salazar 22 minutes later
Brief Answer: No documented interactions Detailed Answer: Dear sir, Thanks for your query. There are no reported interactions between this supplement and Valsartan or Atorvastatin, however, this is tricky to know for sure in real life practice since the producers of "Testoril" are not required to provide all the ingredients contained in this product; it is marketed as a supplement so they can put something such as "propietary's blend= 2.5 g" that could mean anything is in there. Many male booster supplements contain yohimbine or similar compunds that are well known to increase blood pressure. If you decide to start this supplement, I would encourage you to monitor your BP for any adverse increases. Hope that is helpful, wish you the best, Dr Brenes-Salazar MD Mayo Clinic MN Cardiology
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor